MAUDE Adverse Event Report: CANDID CARE CO. CANDID ALIGNER SYSTEMS; ALIGNER SEQUENTIAL

CANDID CARE CO. CANDID ALIGNER SYSTEMS; ALIGNER SEQUENTIAL
Model Number FA-0001
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided by the provider/patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed or would likely cause or contribute to the reported event.Thi event is being filed as a mdr since the patient reported symptoms or physiogical conditions related to a facture/chipped tooth.
 
Event or Problem Description
The provider/patient reported the following: doctor is noticing a "chipping" along the incisal edge that was not present before beginning treatment and wants to know if it is aligner related.

Brand Name
CANDID ALIGNER SYSTEMS
Common Device Name
ALIGNER SEQUENTIAL
Manufacturer (Section D)
CANDID CARE CO.
1200 chambers road
suite 307
columbus OH 43212
Manufacturer (Section G)
CANDID CARE CO.
1200 chambers road
suite 307
columbus OH 43212
Manufacturer Contact
jim churchill
1200 chambers road
suite 307
columbus, OH 43212
8442956915
MDR Report Key24464408
Report Number3015179606-2026-00005
Device Sequence Number15954436
Product Code NXC
UDI-Device Identifier00850004223567
UDI-Public00850004223567
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFA-0001
Device Catalogue NumberFGS-0008
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient SexFemale